# SDR AALA20030634

- Difficulty date: June 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL AT 310 LT GEN DRIVE LIGHT FLICKERED AND THEN CAME ON STEADY. ROAR HEARD AND VIBRATION FLET.  DISCONNECTED THE IDG AND RETURNED TO SCL.  PLACARDED INOPERATIVE LEFT ENGINE IDG PER MEL 24-1 AUTH 6-49DC-A, ENTERED IN MIC SHEET AND MPM 24-1 ACCOMPLISHED SERVICING LT/RT AND APU IDGS, CHECKED HISTORY NONE FOUND.  REPLACED LEFT ENGINE IDG AS PER AMM 24-11-01-4.  RUNUP LEFT ENGINE AND CHECKED IDG FOUND TO BE OK.  NO VIBRATION ON LEFT ENGINE DURING POWER RUNUP PER AMM.  CLEARED MEL AND MIC.  AIRCRAFT OK FOR SERVICE.  (M)
